English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90453/105672 (86%)
Visitors : 13087952      Online Users : 536
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 資訊工程學系 > 期刊論文 >  Item 310904400/8691

    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/8691

    Title: Embedding paths of variable lengths into hypercubes with conditional link-faults
    Authors: Kueng, Tz-Liang;Lin, Cheng-Kuan;Liang, Tyne;Tan, Jimmy J.M.;Hsu, Lih-Hsing
    Contributors: Department of Computer Science and Information Engineering
    Keywords: Array processing;Fault tolerance;Frequency modulation;Geometry;Interconnection networks;Conditional fault;Fault diameter;Fault-tolerant capability;Faulty links;Hardware failures;Hyper-cubes;Hypercube;Linear array;Path embedding;Software errors;Variable length
    Date: 2009
    Issue Date: 2010-04-07 21:27:24 (UTC+8)
    Publisher: Asia University
    Abstract: Faults in a network may take various forms such as hardware failures while a node or a link stops functioning, software errors, or even missing of transmitted packets. In this paper, we study the link-fault-tolerant capability of an n-dimensional hypercube (n-cube for short) with respect to path embedding of variable lengths in the range from the shortest to the longest. Let F be a set consisting of faulty links in a wounded n-cube Q<inf>n</inf>, in which every node is still incident to at least two fault-free links. Then we show that Q<inf>n</inf> - F has a path of any odd (resp. even) length in the range from the distance to 2<sup>n</sup> - 1 (resp. 2<sup>n</sup> - 2) between two arbitrary nodes even if | F | = 2 n - 5. In order to tackle this problem, we also investigate the fault diameter of an n-cube with hybrid node and link faults. © 2009 Elsevier B.V. All rights reserved.
    Relation: Parallel Computing 35(8-9):441-454
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    121.doc30KbMicrosoft Word175View/Open

    All items in ASIAIR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback